Alert archive / Colorado / River Flood Warnings in 2024
River Flood Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at Jun 11, 2024, 8:50 PM MDT for Otero County, Colorado. It took effect at Jun 12, 2024, 9:00 AM MDT. It was in force for 20 days.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2024, 8:50 PM MDT (02:50 UTC)
- In effect from
- Jun 12, 2024, 9:00 AM MDT
- Expired
- Jul 2, 2024, 8:50 PM MDT
- In force
- 20 days
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Otero County, CO
The radar
The Pueblo radar (KPUX), 81 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at La Junta (LXHC2).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07123000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
675
WGUS45 KPUB 120250
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Pueblo CO
850 PM MDT Tue Jun 11 2024
...The National Weather Service in Pueblo CO has issued a Flood
Warning for the following rivers in Colorado...
Arkansas River At La Junta affecting Otero County.
For the Lower Arkansas River...including La Junta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Additional information is available at www.weather.gov.
The next statement will be issued Wednesday morning at 900 AM MDT.
&&
COC089-121500-
/O.NEW.KPUB.FL.W.0004.240613T0000Z-000000T0000Z/
/LXHC2.1.ER.240613T0000Z.240613T0000Z.000000T0000Z.UU/
850 PM MDT Tue Jun 11 2024
...FLOOD WARNING IN EFFECT FROM WEDNESDAY EVENING UNTIL FURTHER
NOTICE...
...REPLACES RIVER FLOOD WATCH...
* WHAT...Minor flooding is forecast.
* WHERE...Arkansas River at La Junta.
* WHEN...From Wednesday evening until further notice.
* IMPACTS...At 11.0 feet, Minor Flood. Minor agricultural flooding.
* ADDITIONAL DETAILS...
- At 8:15 PM MDT Tuesday the stage was 10.4 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening and continue rising to 11.0 feet tomorrow
evening. Additional rises are possible thereafter.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
11.0 feet on 07/20/1990.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
MW3 follow-up statements
753
WGUS85 KPUB 121500
FLSPUB
Flood Statement
National Weather Service Pueblo CO
900 AM MDT Wed Jun 12 2024
...The Flood Warning is extended for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
For the Lower Arkansas River...including La Junta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 900 PM MDT.
&&
COC089-130300-
/O.EXT.KPUB.FL.W.0004.240612T1500Z-000000T0000Z/
/LXHC2.1.ER.240612T1037Z.240613T1200Z.000000T0000Z.UU/
900 AM MDT Wed Jun 12 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Arkansas River at La Junta.
* WHEN...From this morning until further notice.
* IMPACTS...Cold, swift flowing water is hazardous. Stay away from
the river!
* ADDITIONAL DETAILS...
- At 8:15 AM MDT Wednesday the stage was 11.3 feet.
- Bankfull stage is 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM MDT Wednesday was 11.3 feet.
- Forecast...The river is expected to rise to a crest of 11.6
feet tomorrow morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
JL599
WGUS85 KPUB 130116
FLSPUB
Flood Statement
National Weather Service Pueblo CO
716 PM MDT Wed Jun 12 2024
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
For the Lower Arkansas River...including La Junta...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Additional information is available at www.weather.gov.
The next statement will be issued Thursday morning at 730 AM MDT.
&&
COC089-131330-
/O.CON.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.240612T1037Z.240612T1715Z.000000T0000Z.UU/
716 PM MDT Wed Jun 12 2024
...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Arkansas River at La Junta.
* WHEN...Until further notice.
* IMPACTS...At 11.0 feet, Minor Flood. Minor agricultural flooding.
* ADDITIONAL DETAILS...
- At 6:15 PM MDT Wednesday the stage was 11.1 feet.
- Bankfull stage is 10.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 6:15 PM MDT Wednesday was 11.4 feet.
- Forecast...The river will fall below flood stage just after
midnight tonight to 10.8 feet tomorrow morning. It will then
rise to near flood stage again Friday morning. It will fall
to 10.8 feet early Sunday morning then rise again.
- Flood stage is 11.0 feet.
- Flood History...This crest compares to a previous crest of
11.1 feet on 08/22/1984.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
KT263
WGUS85 KPUB 131429
FLSPUB
Flood Statement
National Weather Service Pueblo CO
829 AM MDT Thu Jun 13 2024
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River NEAR Avondale affecting Pueblo County.
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.Continued releases from Pueblo Reservoir will keep the Arkansas
River near Avondale above flood stage. The Arkansas River in La
Junta has fallen back below flood stage, but will remain elevated at
bankfull levels until further notice.
For the Lower Arkansas River...including Avondale...Minor flooding
is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Even 6 inches of fast-moving flood water can knock you off your feet
and a depth of 2 feet will float your car. Never try to walk, swim,
or drive through such swift water. If you come upon flood waters,
stop, turn around and go another way.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this morning at 930 AM MDT.
&&
COC089-131530-
/O.CAN.KPUB.FL.W.0004.000000T0000Z-000000T0000Z/
/LXHC2.1.ER.240612T1037Z.240612T1715Z.000000T0000Z.UU/
829 AM MDT Thu Jun 13 2024
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE IS CANCELLED...
The Flood Warning is cancelled for
the Arkansas River At La Junta.
* ADDITIONAL DETAILS...
- At 7:15 AM MDT Thursday the stage was 10.4 feet.
- Bankfull stage is 10.0 feet.
- Forecast...The Arkansas River in La Junta has fallen back
below flood stage, but will remain elevated at bankfull
levels until further notice.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC101-140230-
/O.CON.KPUB.FL.W.0001.000000T0000Z-000000T0000Z/
/ADLC2.1.DR.240608T0418Z.240610T1600Z.000000T0000Z.UU/
829 AM MDT Thu Jun 13 2024
...FLOOD WARNING FOR A DAM FLOODGATE RELEASE REMAINS IN EFFECT UNTIL
FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Arkansas River near Avondale.
* WHEN...Until further notice.
* IMPACTS...At 7.0 feet, Minor lowland flooding occurs near Avondale.
* ADDITIONAL DETAILS...
- At 8:00 AM MDT Thursday the stage was 8.0 feet.
- Bankfull stage is 5.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:00 AM MDT Thursday was 8.2 feet.
- Forecast...The river is expected to remain steady above flood
stage near 8.0 feet.
- Flood stage is 7.0 feet.
- Flood History...This crest compares to a previous crest of
8.1 feet on 08/04/1972.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
JLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 5:57 PM MDT, 2 hours 53 minutes earlier. Its key messages:
- Isolated storms this afternoon will move southeast over the plains.
- Temperatures getting hot, rising to 10F above normal over the plains.
- Mostly dry for portions of the midweek period, with hot temperatures expected, especially Thursday.
- Showers and thunderstorms increase in coverage Friday, with the greatest coverage during the afternoon and evening.
- Heat and drier conditions start to return for the weekend and start of next week.
Area forecast discussion, Jun 11, 5:57 PM MDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 557 PM MDT Tue Jun 11 2024 .KEY MESSAGES... - Isolated storms this afternoon will move southeast over the plains. - Temperatures getting hot, rising to 10F above normal over the plains. - Mostly dry for portions of the midweek period, with hot temperatures expected, especially Thursday. - Showers and thunderstorms increase in coverage Friday, with the greatest coverage during the afternoon and evening. - Heat and drier conditions start to return for the weekend and start of next week. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 203 PM MDT Tue Jun 11 2024 Currently... Scattered storms were noted over the region this afternoon. popcorn activity was noted over the Palmer Divide region along with scattered storms over the mountains, especially south of US50. Otherwise, skies were mostly clear over the region. SPC meso page was showing some CAPE values around 1500 over the region along with 25 knts of deep shear. Rest of today into tonight... Given the shear and CAPE, we may see one or two strong storms over the region later today. CAMS continue to indicate that the best chance of stronger storms will occur from roughly Canon City and then move southeast towards eastern Las Animas county. Other more isolated storms will be possible over the rest of the region. Given the convective parameters in place, we may see a marginally severe storm or two over the plains later this afternoon into the early evening hours. By mid evening, storms should dissipate as heating decreases. Later tonight, clear skies are expected with min temps in the 50s and L60s plains, 40s valleys and 30s and 40s mtns. Tomorrow... Getting Hot! With warmer air moving in at mid levels, temperatures tomorrow will rise to around 100F over the lower Ark River valleys rom roughly PUB out to the KS border, with upper 90s over most of the rest of the plains (with L90s El Paso county). San Luis Valley should see highs in the mid 80s. These values are running about 10F above normal. As for precip, only isolated high based storms will be possible, with the activity forming over the mtns/plains interface and then moving east and likely dying off. Overall, the big weather story tomorrow is the heat. \/Hodanish && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 203 PM MDT Tue Jun 11 2024 Wednesday Night - Thursday: For a portion of the midweek period, relatively quiet weather is anticipated for south central and southeastern Colorado. A ridge of high pressure will be in place just to south of the region, with the northern periphery of this feature over the area. Given the increased descent with this feature, dry conditions are expected for much of the area. The exception to this will be isolated light showers and weak thunderstorms over the mountains each afternoon and early evening, though as diurnal instability wanes each evening, any precipitation is expected to dissipate by mid to late evening each period. As for temperatures, the heat continues. Temperatures will be cooling down Wednesday evening after another well above seasonal afternoon Wednesday. Temperatures Thursday though are anticipated to be even hotter for much of the region, with near to possibly record setting daily max temperatures Thursday. The hottest temperatures Thursday will be across the plains, with high confidence (60-79%) in widespread 100+F temperatures. Friday: For the end of the week, an uptick in active weather is expected for the area. A compact short wave is still anticipated to eject across the region to the NE during Friday, and quickly exit through Friday night. This feature will bring an increase in forcing, and bring an uptick in moisture. With the rise in forcing and moisture, scattered showers and thunderstorms are expected for much of the area, especially along and east of the I- 25 corridor. The greatest coverage of showers and thunderstorms is anticipated late Friday afternoon and early evening, with most precipitation dissipating through Friday evening and night. Along with that, given the increase in moisture and support from the wave, a strong thunderstorm or two is possible during the day, with gusty winds and hail the primary hazards. As for temperatures, some minor relief is in store for much of the area, with temperatures falling, but still remaining above seasonal values. Saturday - Monday: For the weekend and start of next week, relatively quiet weather returns to south central and southeastern Colorado. As the shortwave from Friday exits the area, westerly to southwesterly flow will prevail. While no major forcing is expected with this pattern, orographic forcing will continue. Given this, isolated to widely scattered light showers and weak thunderstorms are expected along the mountains each afternoon, though should quickly dissipate during the evening hours as instability lessens. Looking at temperatures, heat sticks around for most of the region. Above seasonal temperatures will persist for much of the area, with Sunday and Monday being the warmest days of this period. && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 544 PM MDT Tue Jun 11 2024 VFR conditions anticipated at COS, PUB and ALS over the next 24 hours. Storms across the I-25 corridor to continue to push east through the early evening, with clearing skies and dirurnal wind regimes expected through the overnight hours. There may be a few high based showers over and near the higher terrain Wednesday afternoon, however will not include in tafs attm. && .PUB WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...HODANISH LONG TERM...SIMCOE AVIATION...MW
Hazardous weather outlook, Jun 11, 8:50 PM MDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 850 PM MDT Tue Jun 11 2024 COZ058>089-093>099-130300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 850 PM MDT Tue Jun 11 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Isolated showers and thunderstorms will continue across southern portions of the southeast plains until 11 PM. The main risks with thunderstorms will be lightning, gusty winds up to 45 mph and brief rainfall. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated showers and storms will be possible Wednesday and Thursday, mainly over the higher terrain. Storms would be high based with more wind than rain expected. Temperatures are also expected to warm to above seasonal levels through the middle of the week, with near record temperatures possible, especially on Thursday. There will be increasing chances of stronger showers and storms areawide Thursday night and Friday, with a few strong to severe storms possible, as available moisture increases across the Rockies. Warmer, drier and windier weather looks to return for Sunday into early next week, which will lead to increasing fire danger across the region. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed the rest of tonight. 31/23
In the hours before
Special weather statement, Jun 11, 4:24 PM MDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Pueblo CO
424 PM MDT Tue Jun 11 2024
COZ084-085-112300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
424 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL EL PASO COUNTY
THROUGH 500 PM MDT...
At 424 PM MDT, Doppler radar was tracking a strong thunderstorm near
Schriever Space Force Base, or 19 miles east of Colorado Springs,
moving southwest at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Schriever Space Force Base and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3893 10453 3890 10426 3870 10424 3877 10455
TIME...MOT...LOC 2224Z 023DEG 5KT 3884 10447
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 4:33 PM MDT, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
433 PM MDT Tue Jun 11 2024
COZ084-085-112300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
433 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL EL PASO COUNTY THROUGH
500 PM MDT...
At 432 PM MDT, Doppler radar was tracking a strong thunderstorm over
northeastern Colorado Springs, moving south at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Security-Widefield, Falcon, Peterson Space Force Base, Cimarron
Hills, and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3884 10484 3899 10452 3877 10454 3872 10477
TIME...MOT...LOC 2232Z 348DEG 6KT 3891 10466
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 4:40 PM MDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
440 PM MDT Tue Jun 11 2024
COZ079-083-086-112315-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
440 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES THROUGH 515 PM
MDT...
At 440 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 24 miles west of Pueblo, moving east at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Florence, Penrose, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3827 10516 3845 10511 3843 10478 3817 10486
TIME...MOT...LOC 2240Z 283DEG 10KT 3835 10505
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 4:54 PM MDT, 3 hours 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
454 PM MDT Tue Jun 11 2024
COZ085-086-112330-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
454 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL EL PASO AND NORTH
CENTRAL PUEBLO COUNTIES THROUGH 530 PM MDT...
At 454 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Fountain, or 19 miles south of Colorado Springs,
moving east at 5 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Fountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3844 10491 3865 10481 3864 10457 3843 10464
TIME...MOT...LOC 2254Z 286DEG 5KT 3855 10476
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 5:10 PM MDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
510 PM MDT Tue Jun 11 2024
COZ078>080-112345-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountain Valley Below 8500 Ft CO-Wet Mountains above 10000 Ft CO-
510 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN CUSTER AND WESTERN
PUEBLO COUNTIES THROUGH 545 PM MDT...
At 510 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Florence, or 36 miles west of Pueblo, moving
southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Silver Cliff and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3813 10542 3825 10525 3814 10504 3796 10529
TIME...MOT...LOC 2310Z 310DEG 11KT 3814 10527
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPSpecial weather statement, Jun 11, 5:59 PM MDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
559 PM MDT Tue Jun 11 2024
COZ086-120030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
559 PM MDT Tue Jun 11 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL PUEBLO COUNTY
THROUGH 630 PM MDT...
At 558 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pinon, or 8 miles north of Pueblo Airport, moving southeast at 10
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Eastern Pueblo, Pueblo Airport, Pueblo Depot, and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3838 10466 3851 10448 3840 10428 3826 10445
TIME...MOT...LOC 2358Z 304DEG 9KT 3841 10452
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 1:13 PM MDT | Heat Advisory | PUB | Bent, Crowley, Custer, El Paso, Fremont, Otero and 3 more | 30 hr |
| Jun 12, 2:38 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| Jun 12, 3:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jun 12, 4:38 PM MDT | Special Weather Statement | PUB | Pueblo | 37 min |
Nearby
River Flood Warnings in Colorado, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.